# SDR SWIA200412861

- Difficulty date: February 5, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 40,838 hours, 50,023 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32144143
- Part serial: 410
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 9,009 hours, 10,545 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT AND CABIN WITH BOTH PACKS OFF.  REMOVED AND REPLACED LT ENGINE PRESSURE REGULATOR SHUT OFF VALVE WITH SERVICEABLE UNIT IAW MM 36-10-04.  OPS CHECKS GOOD AT THIS TIME.
